
Amazon Basics Acetaminophen PM Caplets, Pain Reliever Plus Nighttime Sleep Aid, ...
As an Amazon Associate, we earn from qualifying purchases.
Prices on Amazon can change. Double-check the checkout price before you buy.
About This Product
Compare to Extra Strength Tylenol PM Caplets active ingredients. With 500 mg of pain reliever acetaminophen and 25 mg of diphenhydramine HCl, a nighttime sleep-aid, Amazon Basics Acetaminophen PM caplets help relieve minor pain and headaches plus makes it easier to get to sleep. Extra-strength Amazon Basics Acetaminophen PM caplets are easy to swallow, aspirin free, gluten free, and non-habit forming. Container features a child-resistant cap. Amazon Basics are the quality products you count on for all your everyday moments.
Features
- •ACTIVE INGREDIENTS: The active ingredients in Amazon Basics Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients
- •LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Amazon Basics Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
- •USE: Amazon Basics Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap
- •EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Amazon Basics Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
- •NON-HABIT FORMING: Extra strength Amazon Basics Acetaminophen PM Caplets are non-habit forming when used correctly
- •PREVIOUSLY AMAZON BASIC CARE: Previously Amazon Basic Care, now Amazon Basics. Packaging may vary but item and quality remain the same
Price Analysis
Chart powered by Keepa. Shows 180 days of price history.
Ready to save?
Prices change frequently. Grab this deal before it's gone.